# SDR AALA20031308

- Difficulty date: November 21, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO  FORWARD EMERGENCY LIGHT AT SEAT 5H INOPERATIVE.  RECONNECTED LOOSE FORWARD EMERGENCY LIGHT CONNECTOR AT SEAT 5H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
